Alert archive / Oregon / High Surf Advisories in 2011

High Surf Advisory 7, NWS Medford, OR

March 17, 2011Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high surf advisory at Mar 17, 2011, 3:07 PM PDT for Coos County, Curry County, Douglas County, Oregon. It took effect at Mar 18, 2011, 11:00 AM PDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 17, 2011, 3:07 PM PDT (22:07 UTC)
In effect from
Mar 18, 2011, 11:00 AM PDT
Expired
Mar 19, 2011, 2:31 AM PDT
In force
16 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 10.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2011-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2011-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
949 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

468 
WHUS46 KMFR 172207
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
307 PM PDT THU MAR 17 2011


ORZ021-022-180615-
/O.NEW.KMFR.SU.Y.0007.110318T1800Z-110319T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
307 PM PDT THU MAR 17 2011

...HIGH SURF ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT
SATURDAY. 

WEST SWELL INCREASES LATE FRIDAY MORNING WITH BREAKER HEIGHTS OF
AROUND 22 FEET EXPECTED THROUGH EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

SVEN
4 follow-up statements
134 
WHUS46 KMFR 180547
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1047 PM PDT THU MAR 17 2011

ORZ021-022-181400-
/O.CON.KMFR.SU.Y.0007.110318T1800Z-110319T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
1047 PM PDT THU MAR 17 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO 5 AM
PDT SATURDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO 5 AM
PDT SATURDAY. 

WEST SWELL INCREASES LATE FRIDAY MORNING WITH BREAKER HEIGHTS OF
AROUND 22 FEET EXPECTED THROUGH EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$
800 
WHUS46 KMFR 181333
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
633 AM PDT FRI MAR 18 2011

ORZ021-022-190000-
/O.CON.KMFR.SU.Y.0007.110318T1800Z-110319T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
633 AM PDT FRI MAR 18 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 5 AM PDT SATURDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 AM PDT SATURDAY. 

LARGE WEST SWELL WILL MOVE ONTO THE COAST TODAY CAUSING AVERAGE
BREAKING WAVE HEIGHTS TO BUILD TO 22 FEET AROUND 11 AM THIS
MORNING. BREAKING WAVE HEIGHTS ARE EXPECTED TO PEAK IN THE 22 TO
25 FOOT RANGE LATE THIS AFTERNOON INTO THIS EVENING. BREAKING WAVE
HEIGHTS ARE EXPECTED TO FALL BELOW 22 FEET AROUND DAYBREAK ON
SATURDAY MORNING.

USE EXTRA CAUTION ALONG AND NEAR THE COAST TODAY AND TONIGHT. THESE
POWERFUL WAVES WILL INCREASE RUN-UP DISTANCE ON AREA
BEACHES...ROCKS...AND JETTIES...ESPECIALLY AROUND THE TIME OF HIGH 
TIDE. THESE BREAKING WAVES HAVE THE POTENTIAL TO OVER WASH
JETTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

LUTZ
671 
WHUS46 KMFR 182250
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
350 PM PDT FRI MAR 18 2011

ORZ021-022-191000-
/O.CON.KMFR.SU.Y.0007.000000T0000Z-110319T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
350 PM PDT FRI MAR 18 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY. 

LARGE WEST SWELL WILL BUILD THIS EVENING CAUSING AVERAGE BREAKING WAVE
HEIGHTS TO REACH 19 TO 22 FEET. BREAKING WAVE HEIGHTS ARE EXPECTED TO
PEAK AROUND 8 PM PDT THIS EVENING BUT REMAIN HIGH INTO EARLY SATURDAY
MORNING.

USE EXTRA CAUTION ALONG AND NEAR THE COAST TONIGHT. THESE
POWERFUL WAVES WILL INCREASE RUN-UP DISTANCE ON AREA
BEACHES...ROCKS...AND JETTIES...ESPECIALLY AROUND THE TIME OF HIGH
TIDE. THESE BREAKING WAVES HAVE THE POTENTIAL TO WASH OVER JETTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

DW
684 
WHUS46 KMFR 190931
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
231 AM PDT SAT MAR 19 2011

...HIGH SURF CONTINUES TO SUBSIDE ALONG THE COAST...

ORZ021-022-191045-
/O.CAN.KMFR.SU.Y.0007.000000T0000Z-110319T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
231 AM PDT SAT MAR 19 2011

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH
SURF ADVISORY. 

WHILE BREAKING WAVE HEIGHTS OF 15 TO 20 FEET WILL STILL OCCUR THIS
MORNING...WAVES HAVE SUBSIDED BELOW ADVISORY LEVELS ALONG THE
COAST THIS MORNING. BREAKING WAVE HEIGHTS WILL CONTINUE TO SUBSIDE
THROUGH THE DAY TODAY.

$$

BTL

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high surf advisory went out at Mar 17, 2:52 PM PDT, 15 minutes earlier.

Area forecast discussion, Mar 17, 2:52 PM PDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
252 PM PDT THU MAR 17 2011

.SHORT TERM...A LOW PRESSURE SYSTEM IS WRAPPING UP NEAR 47N 136W AND
IS INDUCING A BRIEF PERIOD OF DRY WEATHER WELL AHEAD OF IT.
TEMPERATURES HAVE STAYED COOL THOUGH TODAY...WITH WIDESPREAD CLOUD
COVER. SOME BREAKS IN THE CLOUDS ARE LIKELY THIS AFTERNOON...BUT
HIGH CIRRUS WITH THE APPROACHING LOW WILL LIMIT THE AMOUNT OF
SUNSHINE.

THE WEATHER ASSOCIATED WITH A SLOW-MOVING COLD LOW WITH STRONG
SOUTHERLY FLOW...SUCH AS THE ONE APPROACHING...HEAVY SNOW IS LIKELY
NEAR MOUNT SHASTA...AND WIDESPREAD GUSTY WINDS ARE LIKELY ACROSS THE
FORECAST AREA. MODELS HAVE TRENDED A BIT WEAKER WITH EXPECTED SOUTH
TO NORTH PRESSURE GRADIENTS AND QPF TOTALS...BUT THE WIND ADVISORIES
AND WINTER STORM WARNING STILL LOOK APPROPRIATE AND HAVE BEEN
GENERALLY MAINTAINED TODAY.

NORTHERN CALIFORNIA IS ALREADY FEELING SOME EFFECTS FROM THE STORM
WITH SNOWMANS SUMMIT CAM ON HWY 89 SHOWING SNOWFALL BUT WET ROADS
AND WEED AIRPORT GUSTING TO 40 MPH FROM THE SOUTHEAST.  SNOW WILL
INTENSIFY OVERNIGHT WITH SNOW LEVELS DROPPING TO BETWEEN 2000 AND
2500 FEET. THE HEAVIEST SNOWFALL IS EXPECTED FRIDAY MORNING...AND 8
TO 12 INCHES OF HEAVY WET SNOW IS EXPECTED FROM DUNSMUIR TO MOUNT
SHASTA TO TENNANT AND OVER THE HIGHER TERRAIN OF WESTERN SISKIYOU
COUNTY. A WINTER STORM WARNING HIGHLIGHTS THE IMPACTS EXPECTED WITH
THE SNOWFALL.

WINDS WILL REACH NEAR 60 MPH OVER THE SHASTA VALLEY...AND A HIGH
WIND WARNING HAS BEEN ISSUED FOR THIS. 60KT SOUTH FLOW AT H7 AND A
ROUND 7MB PRESSURE GRADIENT BETWEEN MEDFORD AND REDDING SUPPORT THE
WARNING. THE ROGUE VALLEY WILL ALSO BECOME WINDY AS MEDFORD AND
ASHLAND SHOULD GUST TO 40 MPH LATE TONIGHT INTO FRIDAY MORNING. H8
WINDS OF 50KT FROM THE SOUTH HAVE GENERATED WINDS LIKE THIS
BEFORE...SO CONFIDENCE IS FAIRLY HIGH WITH THIS. THE FORECAST
SOUNDING WIND PROFILE FOR MEDFORD HAS AN IMPRESSIVE SOUTH TO
SOUTHEAST FLOW UP TO NEAR 10000 FEET.  FURTHER EAST...GUSTY WINDS
WILL IMPACT MOST OF THE AREA EAST OF THE CASCADES FROM MODOC TO LAKE
AND KLAMATH COUNTIES...ESPECIALLY HIGHER TERRAIN OF THESE AREAS.

GIVEN THE UNSTABLE CONDITIONS ASSOCIATED WITH THE APPROACHING UPPER
LOW...SHOWERS WILL AFFECT MOST OF THE FORECAST AREA TOMORROW AND
SATURDAY...WITH THUNDERSTORMS POSSIBLE IN WESTERN
DOUGLAS...COOS...JOSEPHINE...AND CURRY COUNTIES. BY SUNDAY THE UPPER
LOW TREKS SOUTH AND WEST OF OREGON...PROVIDING A BREAK IN THE WET
WEATHER FOR AREAS NORTH OF CALIFORNIA. SOME SUNSHINE IS POSSIBLE
SUNDAY. CONTINUED UPSLOPE FLOW COULD KEEP NORTHERN CALIFORNIA
UNSETTLED THROUGH MONDAY MORNING.

.LONG TERM...UNSETTLED WET WEATHER WILL CONTINUE INTO THE EXTENDED PERIOD. MODEL
CONTINUITY BOTH WITH EACH OTHER AND INTERNALLY (ENSEMBLES) LOOKS
GOOD TODAY FOR EARLY IN THE EXTENDED AS THEY DEAL WITH THE CLOSED
UPPER LOW OFFSHORE OF CNTRL CA. THE UPPER LOW KICKS INLAND BY MON
AND WILL PROBABLY RESULT IN ANOTHER WET DAY FOR MUCH OF SW OR/NRN
CA. BY TUE WEAK ZONAL FLOW WILL SET UP OVER THE EAST PACIFIC IN THE
WAKE OF THE UPPER LOW. WHILE THIS WILL BE LESS WET THAN WE'VE SEEN
LATELY, IT'S NOT EXACTLY A DRY PATTERN. THERE CONTINUE TO BE
SHORTWAVES IN THE FLOW BUT TIMING AND AMOUNTS OF MOISTURE REMAIN
UNCERTAIN. HAVE TWEAKED THE GRIDS TOWARD A LITTLE MORE OPTIMISTIC
SOLUTION FOR TUE/WED AND IF THIS TREND CONTINUES, WE MIGHT EVEN
SQUEEZE OUT A COMPLETELY DRY DAY IN THERE. CANNOT NAIL THAT DOWN
YET, BUT HAVE DROPPED POPS A LITTLE BELOW CLIMO.

BY LATE NEXT WEEK THE MODELS ARE HINTING AT ANOTHER DEEP UPPER LOW
DEVELOPING SOMEWHERE OVER THE EAST PACIFIC. THERE IS LITTLE
CONSISTENCY BETWEEN THE MODELS AND QUITE A BIT OF SPREAD EXISTS EVEN
AMONGST THE MODELS OWN ENSEMBLE MEMBERS REGARDING WHERE, HOW DEEP,
AND HOW QUICKLY TO DEVELOP THIS LOW. NEEDLESS TO SAY, WE HAVE LITTLE
CONFIDENCE WITH THIS SYSTEM, BUT WE MAY HEAD BACK INTO ANOTHER WET,
UNSETTLED PATTERN. GIVEN THE INCONSISTENCIES IN MODELS HAVEN'T MADE
ANY SIGNIFICANT CHANGES, BUT BEING ON THE WET SIDE OF CLIMO IS
PROBABLY PRUDENT. -WRIGHT

&&

.AVIATION...GUSTY SOUTHWEST WINDS WILL IMPACT MOST OF THE FLYING AREA
TONIGHT INTO TOMORROW MORNING AS A STRONG LOW PRESSURE SYSTEM
GRADUALLY MOVES TOWARD THE REGION. EXPECT WIDESPREAD TURBULENCE TO
LAST THROUGH TOMORROW. ISOLATED AREAS OF LOW LEVEL WIND SHEAR WILL
IMPACT THE COASTLINE AND JUST INLAND TOWARDS ROSEBURG TONIGHT.
MOUNTAIN OBSCURATION WILL IMPACT THE ENTIRE AREA BY FRIDAY
MORNING...FIRST THE COASTAL REGION TONIGHT AND THEN FURTHER INLAND
LATE TONIGHT. CEILINGS WILL BE MAINLY MVFR ALONG THE COAST WITH IFR
EXPECTED IN SISKIYOU COUNTY WITH HEAVY SNOW EXPECTED IN THE HIGHER
TERRAIN THROUGH FRIDAY MORNING. WEST SIDE VALLEYS AND THE EAST SIDE
SHOULD REMAIN GENERALLY VFR THROUGH FRIDAY MORNING.

&&

.HYDROLOGY...A FLOOD WARNING CONTINUES FOR THE COQUILLE AT COQUILLE AS
THE RIVER THERE IS AT FLOOD STAGE AT 21.28 FEET. THE RIVER IS
EXPECTED TO CREST THIS EVENING AND DROP BELOW FLOOD STAGE TONIGHT.

&&

.CLIMATE...HIGH TEMPERATURES FOR THE LAST HALF OF FEBRUARY AND THE
FIRST HALF OF MARCH HAVE BEEN MOSTLY BELOW NORMAL. THE CLIMATE
PREDICTION CENTER SUGGESTS THE TREND OF UNCOMMONLY COOL AND WET CONDITIONS
WILL CONTINUE FOR THE NEXT COUPLE WEEKS.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 11 PM THIS EVENING TO 5 PM PDT FRIDAY FOR
     ORZ031.
     HIGH SURF ADVISORY FROM 11 AM FRIDAY TO 5 AM PDT SATURDAY FOR
     ORZ021-022.
     WIND ADVISORY FROM 11 PM THIS EVENING TO 11 AM PDT FRIDAY FOR
     ORZ026.

CA...WIND ADVISORY FROM 11 PM THIS EVENING TO 5 PM PDT FRIDAY FOR
     CAZ085.
     HIGH WIND WARNING UNTIL 2 PM PDT FRIDAY FOR CAZ081.
     WINTER STORM WARNING FROM 8 PM THIS EVENING TO 5 PM PDT FRIDAY
     FOR CAZ083.
     WINTER STORM WARNING FROM 8 PM THIS EVENING TO 5 PM PDT FRIDAY
     ABOVE 2500 FEET FOR CAZ082.
     WINTER STORM WARNING FROM 8 PM THIS EVENING TO 5 PM PDT FRIDAY
     ABOVE 3500 FEET FOR CAZ080.
PZ...GALE WARNING UNTIL 5 AM PDT FRIDAY FOR PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING UNTIL 5 AM PDT SATURDAY FOR
     PZZ350-356-370-376.

SK/TW/MW
Hazardous weather outlook, Mar 17, 6:09 AM PDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
609 AM PDT THU MAR 17 2011

ORZ024-171800-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
609 AM PDT THU MAR 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL 11 AM PDT THIS
MORNING FOR ELEVATIONS ABOVE 2000 FEET. PLEASE SEE WINTER WEATHER
MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-082-083-171800-
WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
609 AM PDT THU MAR 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT BEGINNING AT 8 PM PDT THIS
EVENING. PLEASE SEE WINTER WEATHER MESSAGE FOR MORE SPECIFIC
DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE WINTER STORM WARNING IS IN EFFECT UNTIL 5 PM PDT FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ026-171800-
JACKSON COUNTY-
609 AM PDT THU MAR 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT BEGINNING AT 11 PM PDT THIS EVENING.
PLEASE SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE WIND ADVISORY IS IN EFFECT UNTIL 11 AM PDT FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-171800-
CENTRAL SISKIYOU COUNTY-
609 AM PDT THU MAR 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT BEGINNING AT 5 PM PDT THIS AFTERNOON.
PLEASE SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE WIND ADVISORY IS IN EFFECT UNTIL 11 AM PDT FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ030-031-171800-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
609 AM PDT THU MAR 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT BEGINNING AT 11 PM PDT THIS EVENING.
PLEASE SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE WIND ADVISORY IS IN EFFECT UNTIL 5 PM PDT FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ021-171800-
SOUTH CENTRAL OREGON COAST-
609 AM PDT THU MAR 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WARNING IS IN EFFECT FOR THE COQUILLE RIVER AT COQUILLE
TODAY THROUGH THIS EVENING. PLEASE SEE FLOOD WARNING MESSAGE FOR
MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 9:14 PM PDTRiver Flood WatchMFRCoos, Curry, Douglas6 hr
Mar 17, 2:31 AM PDTRiver Flood WarningMFRCoos41 hr
Mar 17, 2:58 AM PDTSmall Craft Advisory for WindsMFR8 hr
Mar 17, 2:58 AM PDTSmall Craft Advisory for Hazardous SeasMFR8 hr
Mar 17, 3:44 AM PDTWinter Weather AdvisoryMFRCurry, Josephine7 hr
Mar 17, 3:56 AM PDTWind AdvisoryMFRJackson, Klamath, Lake33 hr

Nearby

High Surf Advisories in Oregon, 2011Every high surf advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.